| Model Number |
A902916 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the swab stick in the foley tray was missing, so they were not able to follow proper insertion technique for the female client.Per follow up via email on 24apr2023, there was no harm to the patient.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿operator/machine error ¿.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review is not required because a review of the label could not have prevented the reported issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.